# SDR SWAA2021071410301

- Difficulty date: August 21, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,860 hours, 22,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT AT STA 540 UPPER RIGHT SIDE PANEL BREAK SUPPORT CRACK. / REMOVED AND REPLACED FORWARD CARGO AFT AT STA 540 UPPER RIGHT SIDE PANEL BREAK SUPPORT IAW AMM 53-21-00 AND SRM 51-40-02
